It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Donny Richardson on November 12, 2000 at 22:04:10:

In Reply to: The lies behind GWS posted by Doug on November 12, 2000 at 12:50:15:

Just read your message moments ago and could not help but feel that it was a letter describing
my physical condition. I come to the message board quite often in hopes that one day there
will be some information that will hopefully put an end to this whole Gulf War mess. I can appreciate
your position because I too am suffering from almost identical symptoms, and have been on
steroids daily (prednisone) and a chemotherapy medicine (methotrexate) for almost a year. It seemed
to help at first but as time goes on the symptoms increase and the relief is less effective. I take
my therapy on Saturday evening and it takes me til Wednesday of the following week before I feel
like doing any activity. As with you I feel like it might be too late for a total cure, but I only hope
for some relief in the months and days ahead. I have a new doctor at the Atlanta VA -- he is a
opthamologist resident from Emory and has no idea about my case. I will see him approximately
3 times and then the process will start all over with a new resident. The only real treatment that I have
received is from my private physicians. Can't help but wonder where you're from and where the hospital
is that you are attending. It's been a long journey since 1990. I am 46 and have the body of an
80 year old man. Thanks for your letter. It lets me know I'm not the only one out there.
I hope and pray for God's speed in your case and for your family in the days ahead.

I would just like to hear from more veterans.

Follow Ups

All times are GMT -7. The time now is 04:54 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!